DSpace
 

DSpace at IIT Bombay >
IITB Publications >
Article >

Please use this identifier to cite or link to this item: http://dspace.library.iitb.ac.in/jspui/handle/10054/11138

Title: OPTIMALITY OF NONLINEAR CONTROL-SYSTEMS
Authors: GANESH, M
JOSHI, MC
Keywords: banach-spaces
existence
Issue Date: 1991
Publisher: PERGAMON-ELSEVIER SCIENCE LTD
Citation: NONLINEAR ANALYSIS-THEORY METHODS & APPLICATIONS, 16(6), 553-566
URI: http://dx.doi.org/10.1016/0362-546X(91)90028-Y
http://dspace.library.iitb.ac.in/xmlui/handle/10054/11138
http://hdl.handle.net/10054/11138
ISSN: 0362-546X
Appears in Collections:Article

Files in This Item:

There are no files associated with this item.

View Statistics

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

 

Valid XHTML 1.0! DSpace Software Copyright © 2002-2010  Duraspace - Feedback